MathSciNet Relay Station
MathSciNet bibliographic data
MR509494 (80g:35016) 35B40 (35K55)
Uchiyama, Kōhei The behavior of solutions of some nonlinear diffusion equations for large time. J. Math. Kyoto Univ. 18 (1978), no. 3, 453–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement